# SDR USAASB03017

- Difficulty date: February 2, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623116
- Condition: Cracked
- Location: Cockpit
- Part time: 41,958 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1122 - DURING CRUISE, EN ROUTE FROM PIT TO ATL, THE FIRST OFFICERS SLIDING WINDOW CRACKED. FLGIHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS SLIDING WINDOW PER MM 56-12-11 AND THE WINDOW HEAT CONTROLLER PER MM 30-41-11 AS PRECAUTIONARY.  PRESSURIZED AIRCRAFT.  LEAK CHECK AND OPERATIONAL CHECK GOOD.
